# SDR AALA202205179269

- Difficulty date: April 30, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 141A54109
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR INTERCOSTAL CRACKED LOCATED BETWEEN STA 277 - 294, STR L17R AND RIGHT BUTT LINE 4. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
